# SDR DHL9670815C

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 738.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CRACKS FOUND AT WING STA 738.5 RIB AT  LWR STR 6 AND UPPER STR 14.  STOPPED DRILLED CRACKS, INSTALLED REPAIR AT STR 14 PER SRM 57-10-5, 10 INCHES LONG.  INSTALLED REPAIR AT STR 6 PER SRM 57-10-5, 10 INCHES LONG.
